• question-icon

    What causes swelling in the upper lip while on Lisinopril?

default
Posted on Mon, 17 Jul 2017 in Medicines and Side Effects
Question: I think I had an allergic reaction yester, I am on Lisinopril,Propanolol, generic Lexapro, for several years with problems. Also take OTC Alpha Lipoic Acid ,Gyn recommended Ophena. Vit D3 1000iu. Calcium, daily vitamins. It may be something I ate yesterday. I woke up with a swollen upper lip (I have reacted like this before).
Decided to eat lightly today (egg salad, deli maple turkey) so far.
Will Zertek help or anything else.?
CORRECTION TO ORIGINAL QUESTION. I Have had no problems with prescribed meds I'm taking and have been on them for several years. In the past I have had similar reaction to some acidic foods.
xxx
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Allergic reaction

Detailed Answer:
Dear Ms, I have gone through your question and I understand your concerns. it seems that you have developed an allergic reaction which yes can be relieved with an antihistaminic as Zyrtec or citrizine once daily before going to bed . if the allergic reaction got worse as dissiminated body rash , sense of difficult swallowing or difficulty breathing then you should go to the hospital for a dexamethasone and an avil injection . I hope I answered your question. if you don't have any other clarifications then please close the discussion.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2447 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Difficulty breathing

doctor1 MD

My wife has sores on her arms and legs. She also recently has been complaining about her bones aching. Occasionally she will experience tightness...

doctor1 MD

My husband is complaining of difficulty breathing and tightness in his chest. This happened shortly after dinner so he wondered if he ate too much...

doctor1 MD

I'm a 72 year old woman in very good health but just last night I experienced tightening in my chest and difficulty breathing . I could not sleep...

doctor1 MD

I have had a pain in my throat for a week that causes me to have pain while swallowing . I then proceeded to take aleve after the pain could not be...

doctor1 MD

Hello, recently I went to urgent care with chest pain and periodically needing to take a deep breath. I really thought I would be going in for...

doctor1 MD

How come when I cough , I feel like I have an itch? It s driving me crazy. I ve been sick for about 3 days now, and idk if it s a small cold or...

doctor1 MD

Hi, I am 23 years old student, weight 43kg, high 154sm. Since i went to college(3 years), i felt some palpitations, first after some activity, and...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2